RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 3, Pages 377–418 (Mi tvp1853)  

This article is cited in 5 scientific papers (total in 5 papers)

On factorization identities and properties of the distribution of the sequential sums supremum

A. A. Borovkov

Novosibirsk

Abstract: The paper consists of two parts. The first one is mostly of surveying character and in particular, treats analytical methods of obtaining multiparametrical factorization identities. These methods, being simple enough, seem to contain more possibilities in comparison with direct probabilistic approaches.
The second part treats the investigation of properties of the sequential sums supremum of independent identically distributed random variables.

Full text: PDF file (2030 kB)

English version:
Theory of Probability and its Applications, 1970, 15:2, 359–402

Bibliographic databases:

Received: 23.10.1969

Citation: A. A. Borovkov, “On factorization identities and properties of the distribution of the sequential sums supremum”, Teor. Veroyatnost. i Primenen., 15:3 (1970), 377–418; Theory Probab. Appl., 15:2 (1970), 359–402

Citation in format AMSBIB
\Bibitem{Bor70}
\by A.~A.~Borovkov
\paper On factorization identities and properties of the distribution of the sequential sums supremum
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 3
\pages 377--418
\mathnet{http://mi.mathnet.ru/tvp1853}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283842}
\zmath{https://zbmath.org/?q=an:0221.60019}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 2
\pages 359--402
\crossref{https://doi.org/10.1137/1115046}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1853
  • http://mi.mathnet.ru/eng/tvp/v15/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Mogul'skii, B. A. Rogozin, “A Local Theorem for the First Hitting Time of a Fixed Level by a Random Walk”, Siberian Adv. Math., 15:3 (2005), 1–27  mathnet  mathscinet  zmath
    2. A. A. Mogul'skii, “Local limit theorem for the first crossing time of a fixed level by a random walk”, Siberian Adv. Math., 20:3 (2010), 191–200  mathnet  crossref  mathscinet  elib  elib
    3. A. E. Kuznetsov, “Analytical proof of Pecherskii–Rogozin identity and Wiener–Hopf factorization”, Theory Probab. Appl., 55:3 (2011), 432–443  mathnet  crossref  crossref  mathscinet  isi
    4. V. I. Lotov, A. S. Tarasenko, “On the distribution of the first exit time and overshoot in a two-sided boundary crossing problem”, Siberian Adv. Math., 23:2 (2013), 91–98  mathnet  crossref  mathscinet  elib
    5. S. Zh. Aibatov, L. G. Afanasyeva, “Subexponential asymptotics for steady state tail probabilities in a single-server queue with regenerative input flow”, Theory Probab. Appl., 62:3 (2018), 339–355  mathnet  crossref  crossref  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:223
    Full text:102

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020